# SDR TWAA0014307

- Difficulty date: September 1, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- Aircraft time: 82,215 hours, 87,286 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND ON RT WING A CRACK APPROX .0625 INCH LONG ON REAR SPAR AT XW154, I/B FLAP HINGE LOWER O/B HOLE.  CRACK CONTAINED PER NDT TWA 51-10-03 PART 6 HFEC.  MADE REPAIR DOUBLER AND INSTALLED PER REPAIR DRAWING JO60271.  REPAIR WORK IN CONJUNCTION WITH NON ROUTINE 02-193.
